Alert archive / Oklahoma / River Flood Advisories in 2013
River Flood Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Apr 3, 2013, 8:35 AM CDT for Pushmataha County, Oklahoma. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2013, 8:35 AM CDT (13:35 UTC)
- Expired
- Apr 3, 2013, 2:21 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 21.45 ft at Apr 3, 2013, 9:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 3, 6:44 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 3, 6:44 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 644 AM CDT WED APR 3 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CEILINGS BECOMING MVFR AS RAIN MOVES ACROSS EASTERN OK INTO WESTERN AR. POTENTIAL IFR CEILINGS AT SITE KMLC WHERE PRECIPITATION EXPECTED TO BE HEAVIEST. && .PREV DISCUSSION... /ISSUED 331 AM CDT WED APR 3 2013/ DISCUSSION... AREA RADARS SHOWING RATHER SPOTTY PRECIP COVERAGE ACROSS PARTS OF THE FORECAST AREA...WITH THE WIDESPREAD ONGOING CONVECTION ACROSS TX/LA CURRENTLY STEALING THE SHOW. UPPER LOW ACROSS NRN NM WILL MOVE INTO THE OK/TX PANHANDLES TODAY...WITH A DECENT COUPLED JET PATTERN DEVELOPING ACROSS NRN TX INTO SERN OK. LARGE SCALE LIFT SHOULD RESULT IN AN EXPANDING AREA OF PRECIPITATION TODAY...WITH BEST RAIN CHANCES REMAINING ACROSS SE OK/WCNTRL AR INTO TONIGHT AS THE UPPER LOW SLIDES EAST ALONG THE RED RIVER. HEAVIEST RAINS FROM TUESDAY IMPACTED SE OK...WITH A BAND OF 2-4 INCHES OBSERVED ACROSS PARTS OF PITTSBURG...LATIMER...LEFLORE AND PUSHMATAHA COUNTIES. 3 HOUR FFG VALUES HAVE DIPPED TO AROUND 25-.50" IN PARTS OF THESE COUNTIES...SO WILL PLAN ON AN AREAL FLOOD WATCH FOR TODAY AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS AREN'T EXPECTED TO BE AS EXTREME AS TUESDAY...BUT COULD SEE ANOTHER 1-1.5" WHICH COULD LEAD TO FLOODING OF LOW-LYING AREAS AND LOCAL STREAMS. PRECIPITATION WILL BE TAPERING OFF ON THURSDAY AS THE UPPER LOW PULLS EAST OF THE AREA. A WARMING TREND IS EXPECTED FOR FRIDAY THROUGH THE WEEKEND...WITH AFTERNOON TEMPS RETURNING TO THE 70S. FRIDAY/SATURDAY LOOKING DRY AT THIS TIME...AND WILL KEEP THE LOW POPS BY SUNDAY AS A WEAK WAVE PASSES ACROSS. SIGNIFICANT DIFFERENCES NOTED WITH THE LATEST ECMWF CONCERNING THE NEXT UPPER SYSTEM FOR EARLY NEXT WEEK. 00Z ECMWF IS MUCH FASTER EJECTING THE SYSTEM E...WITH THE GEM/DGEX REMAINING THE SLOWEST AND THE GFS OFFERING A COMPROMISE. WOULD LIKE TO SEE MORE CONSISTENCY BEFORE MAKING ANY SIGNIFICANT CHANGES...BUT APPEARS WE'LL HAVE A DECENT SHOT AT THUNDERSTORMS EARLY NEXT WEEK FOLLOWED BY ANOTHER COOLDOWN IN THE TUESDAY/WEDNESDAY TIMEFRAME. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 38 61 40 / 90 60 20 0 FSM 48 39 58 38 / 90 70 50 0 MLC 47 39 56 39 / 90 70 40 0 BVO 47 36 61 34 / 90 50 20 0 FYV 44 36 55 32 / 80 70 40 0 BYV 46 35 53 34 / 60 70 50 0 MKO 46 38 58 38 / 90 70 30 0 MIO 48 36 60 35 / 80 50 30 0 F10 46 38 58 40 / 90 60 30 0 HHW 50 41 57 39 / 90 70 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ073-OKZ075-OKZ076. AR...NONE. && SHORT TERM...21 LONG TERM....30 AVIATION...21
Hazardous weather outlook, Apr 3, 5:09 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 509 AM CDT WED APR 3 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 AM CDT WED APR 3 2013 ...FLOOD WATCH TODAY AND TONIGHT PITTSBURG LATIMER LE FLORE PUSHMATAHA COUNTIES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTH OF INTERSTATE 40. ONSET...THIS MORNING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTH OF INTERSTATE 40. ONSET...THIS MORNING. DISCUSSION... AN UPPER LOW OVER THE SOUTHERN ROCKIES WILL CONTINUE EAST TODAY..AND MOVE DIRECTLY OVER OKLAHOMA NORTHWEST ARKANSAS TONIGHT. OCCASIONAL RAIN WILL CONTINUE TODAY AND TONIGHT WITH THE HEAVIEST RAIN GENERALLY SOUTH OF INTERSTATE 40. THE MOST VULNERABLE AREA FOR FLOODING WILL BE PITTSBURG LATIMER SOUTHERN LEFLORE AND NORTHERN PUSHMATAHA COUNTIES WHERE 2 TO 4 INCHES OF RAIN FELL YESTERDAY. A FLOOD WATCH HAS BEEN ISSUED FOR THOSE COUNTIES. STREAMS AND RIVERS IN THE WATCH AREA WILL NEED TO BE MONITORED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THE NEXT UPPER DISTURBANCE WILL BOOST WINDS ON SATURDAY AND BRING A RISK OF THUNDERSTORMS SUNDAY. A MORE POTENT SYSTEM WILL RAISE THUNDERSTORM POTENTIAL EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:29 AM CDT | Flood Watch | TSA | Latimer, Pittsburg, Pushmataha | 36 hr |
| Apr 3, 8:08 AM CDT | River Flood Warning | TSA | LeFlore | 37 hr |
| Apr 3, 11:25 AM CDT | Areal Flood Warning | TSA | Pittsburg | 8 hr |
Nearby
River Flood Advisories in Oklahoma, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.